# SDR USAA2013061000039

- Difficulty date: June 6, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,737 hours, 15,229 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315313
- Part serial: 6097
- Condition: Separated
- Location: Nlg
- Part time: 1,537 hours, 729 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

THE PILOT OF ACFT REPORTED PIECES OF THE LT NOSE TIRE HAD DEPARTED AND IMPACTED THE NOSE TAXI LIGHT, AND LT ENGINE.
